Kodai Mathematical Journal

On polarized manifolds of sectional genus three

Hironobu Ishihara

Full-text: Open access

Article information

Kodai Math. J., Volume 18, Number 2 (1995), 328-343.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C20: Divisors, linear systems, invertible sheaves
Secondary: 14J40: $n$-folds ($n > 4$)


Ishihara, Hironobu. On polarized manifolds of sectional genus three. Kodai Math. J. 18 (1995), no. 2, 328--343. doi:10.2996/kmj/1138043429. https://projecteuclid.org/euclid.kmj/1138043429

Export citation


  • [BeLP] M. BELTRAMETTI, A. LANTERI AND M. PALLESCHI, Algebraic surfaces con-taining an ample divisor of arithmetic genus two, Ark. Mat., 25 (1987), 189-210.
  • [BiLL] A. BIANCOFIORE, A. LANTERI AND E. L. LIVORNI, Ample and spanned vecto bundles of sectional genera three, Math. Ann., 291 (1991), 87-101.
  • [F] T. FUJITA, Classification Theories of Polarized Varieties, London Math. Soc Lecture Note Ser., 155, Cambridge Univ. Press, 1990.
  • [Fl] T. FUJITA, On polarized manifolds whose adjoint bundles are not semipositive, Algebraic Geometry Sendai 1985, Adv. Stud. Pure Math., 10, Kinokuniya, 1987, 167-178
  • [F2] T. FUJITA, Classification of polarized manifolds of sectional genus two, Alge braic Geometry and Commutative Algebra (Hijikata et al., eds.), Kinokuniya, 1987, 73-98.
  • [HI] R. HARTSHORNE, Ample vector bundles on curves, Nagoya Math. J., 43 (1971), 73-89
  • [H2] R. HARTSHORNE, Algebraic Geometry, Graduate Texts in Math., 52, Springer, 1977
  • [11] P. IONESCU, Embedded projective varieties of small invariants, Algebrai Geometry Bucharest 1982, Lect. Notes in Math., 1056, Springer, 1984, 142-186.
  • [12] P. IONESCU, Generarized adjunction and applications, Math. Proc. Cambridg Philos. Soc, 99 (1986), 457-472.
  • [Ma] H. MAEDA, On polarized surfaces of sectional genus three, Sci. Papers Colleg Arts Sci. Univ. Tokyo, 37 (1987), 103-112.
  • [Mi] Y. MIYAOKA, The Chern classes and Kodaira dimension of a minimal variety, Algebraic Geometry Sendai 1985, Adv. Stud. Pure Math., 10, Kinokuniya, 1987, 449-476